Iatrogenic metrorrhagia after the use of itraconazole for onychomycosis
Related Experiment Video
Updated: Feb 11, 2026

Reduced Itraconazole Concentration and Durations Are Successful in Treating Batrachochytrium dendrobatidis Infection in Amphibians
Published on: March 14, 2014
Piotr Brzezinski1, Sandra Jerkovic Gulin2, Dario Gulin3
1Department of Dermatology, 6th Military Support Unit, Ustka, Poland.
Abstract:
We present first case report on itraconazole, a drug very commonly used for onychomycosis, used along with simvastatin that caused metrorrhagia. The suggested probable mechanism is the inhibition of steroidogenesis, especially estrogens that resulted in low-estrogen breakthrough bleeding. This article emphasizes the importance of drug interaction check prior the initiation of onychomycosis treatment.
More Related Videos
03:37Iatrogenic Injury Recapitulated: Electroexcision Technique for Urethral Stricture Modeling in Rats
Published on: October 11, 2024
08:00Reduction of Iatrogenic Atrial Septal Defects with an Anterior and Inferior Transseptal Puncture Site when Operating the Cryoballoon Ablation Catheter
Published on: June 15, 2015